Suggest treatment for joints pain in a person with IBS
What should he concentrate on he says gym and exercise makes it worse. He Can hardly eat anything now.. What makes Its worse might on the other hand be good for uric acid levels. Should he tace medicin for? He hesitate bcse he believes it has side affects on heart..?
He tries to avoid bear and fed meat now. If dietary changes..and please advise is needed.
Can he be cured. And what specialist is best to see. What tests should he tace. Has very high hemoglobin levels of some reason. Is Vit C high doses good etcetera
It is very important to take medicines for uric acid when needed.
Thanks for asking on HealthcareMagic.
I have very carefully gone through the details. When uric acid crystals get deposited within the joint space, it increases the friction and since such joint movements are essential during exercise, the joint pain worsens with exercise. Under such a condition, avoidance of animal proteins in diet is very important. It is also very important to take allopurinol or other uric acid lowering medications. I do not think that he needs to worry about adverse effects on the heart. Taking medicines will reduce the deposition of uric acid crystals and would make his life smoother. He need not worry if he takes plant sources of proteins in moderate amounts.
Uric acid is a protein degradation product and is produced due to increased cellular destruction. His turnover of elevated red blood cells/hemoglobin could possibly be related and he needs to get an evaluation done by a hematologist. The underlying cause of the increased hemoglobin level needs to be looked upon. Although the ailment of raised uric acid level is less likely to be curable, it can be kept in definite control nevertheless and a fully normal livelihood can be attained.
Hope that helps.
And also stress.. Has been a big factor if different reason..He himself think stress is a mayor factor. Can it be? Stress if not having the life he had hoped for... Or is it genetic to large.. His father had high levels at the age if 45 or 50 but with 5 years if medication and lifestyle changes he now is free from!
Son has often lack if energy and eats minimum mostly unless he tries to exercise in gym. heavy lifting and then used proteinpulver and we'll maybe too much.. And periods when not mostly now exercise and even for periods placed in bed at night and sofa daytime. Now he had s job though so up and active but cannot do gym at all. He now avoids acidic causing food and tries with alkaline causing foodproducts he days. Over for more comments please. I will and have told him to start mediicin. And the bloodtests he will check further.. with a good general practitioners in Stockholm. I am worried about his high hemoglobin be it doesn't seem to be there got the right reason. His creatinine and urea us high ad well!
Stress as well as genetics - both have roles to play
Thanks for writing back. Sorry for not being able to respond earlier.
Stress definitely has a major role to play. However, genetics also has a role. I would not speak in favour of proteinpulver / protein powders. The raised urea and creatinine levels concern me and I would suggest for a thorough medical checkup under some doctor in Stockholm. He would be able to say if a haematologist needs to be consulted as well.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Suggest treatment for ibs and with headaches
- Is colofac a good treatment for ibs
- Ibs new treatment
- Ibs drug treatment
- Ibs vasovagal episode treatment
- Suggest treatment for ibs after cancer colon resection
- Suggest treatment for fissures due to constipation and ibs
- Suggest treatment for ibs and hemorrhoids
- Is midol ib used in the treatment of temporomandibular joint disorder?
- Suggest treatment for ibs with stress
- Suggest treatment for severe loose motion
- Is there any cure for degenerative mucoid cyst associated with...
- Suggest treatment for chronic severe diarrhea and stomach pain
- Does Klonopin of a different brand cause any adverse reactions?
- What causes unusual sweating?
- Suggest treatment for joints pain in a person with IBS
- What are the side effects of Superglue injection?
- Suggest remedy for excessive dryness in mouth
- Is restarting of Casodex advisable after stopping it?
- Suggest treatment for severe constipation